MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; Stent, Superficial Femoral Artery

ABBOTT VASCULAR INC. SUPERA; Stent, Superficial Femoral Artery
Model Number S-50-060-120-P6
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the superficial femoral artery (sfa) with heavy calcification and 90% stenosis.The lesion was pre-dilated with a 5x100 mm armada balloon.The 5x60 mm supera self expanding stent system (sess) was advanced to the lesion and the stent was deployed.When the delivery system was removed over the wire, the stent was attached to the nose cone and came out with the delivery system.Another supera sess was used to complete the procedure.There were no reported adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
SUPERA
Common Device Name
Stent, Superficial Femoral Artery
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25586555
Report Number2024168-2026-02486
Device Sequence Number5442796
Product Code NIP
UDI-Device Identifier08717648211744
UDI-Public(01)08717648211744(17)270930(10)5102261
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-50-060-120-P6
Device Catalogue NumberS-50-060-120-P6
Device Lot Number5102261
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014 COMMAND ST; 6F SHEATH
Patient SexUnknown